ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Non-Abelian chiral gauge theories in two dimensions

Sen, Diptiman (1989) Non-Abelian chiral gauge theories in two dimensions. In: Phys. Rev. D, 39 (10). pp. 3096-3100.

[img] PDF
non.pdf - Published Version
Restricted to Registered users only

Download (745kB) | Request a copy
Official URL: http://prd.aps.org/abstract/PRD/v39/i10/p3096_1


An anomalous multiflavor chiral theory, with the gauge group SU(N), is studied using non-Abelian bosonization. The theory can be made gauge invariant by introducing Wess-Zumino fields and it is particularly simple if the Jackiw-Rajaraman parameter equals 2. In the strong-coupling limit, the low-energy effective theory only contains light unconfined fermions which interact weakly.

Item Type: Journal Article
Publication: Phys. Rev. D
Publisher: American Institute of Physics
Additional Information: Copyright of this article belongs to American Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 19 Aug 2010 13:00
Last Modified: 19 Sep 2010 06:14
URI: http://eprints.iisc.ac.in/id/eprint/31430

Actions (login required)

View Item View Item